# SDR CA090219012

- Difficulty date: February 18, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Condition: Failed
- Location: Cockpit
- Part time: 5,045 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT 4000 FEET DURING DESCENT, WITH WINDSHIELD HEAT SELECTED ON, THE CO-PILOTS WINDSHIELD SHATTERED.  MX REPLACE THE WINDSHIELD AND ACFT RETURNED TO SERVICE.
